Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
193 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Reasons to stop nightshift

Premium Questions

Dr.    Shanthi.E MD

doing nightshift is good or bad on our health ... View answer

Answered by : Dr. Shanthi.E ( General & Family Physician)
Dr. Aarti Abraham MD

through the month of september I took my birth control off and on and the first week of October I got my period. after having my period I decided to just quit taking my birth control and decided wed try to get pregnant.... View answer

Answered by : Dr. Aarti Abraham ( OBGYN)
Dr. Yogesh D MD

I have been on valuim for 45 yrs. Dr has received warning not to give it to me anymore. Was warned against this. Want tp put me on lorazepam . Very afraid. View answer

Answered by : Dr. Yogesh D ( General & Family Physician)
Dr. Rishma Lakhani MD

My wife was prescribed Novelon contraceptive tablet and consuming for last 6 months. However its more than 5 days now after completing her last tablet and she has not got her periods. View answer

Answered by : Dr. Rishma Lakhani ( OBGYN)
Dr. Puneet Maheshwari MD

my legs feel numb and tingle when i sit for a short period of time and i feel light headed as well. I am male 35yo 205lbs 5'10" stoped smoking about 3 weeks ago View answer

Answered by : Dr. Puneet Maheshwari ( ENT Specialist)

Public Forum Discussions

Dr.   Hardik Pitroda MD

simulataneously i ve been working many nightshifts up to three consecutive ones a week. could this be a contributing factor and if i stop the nightshifts immediatley will it all go back to normal?... View answer

Answered by : Dr. Hardik Pitroda ( Dermatologist)
Dr.   ABDUL HAMID MAVLI MD

of this situation.. is this reason for nightshift & stress/ heat of body... ... View answer

Answered by : Dr. ABDUL HAMID MAVLI ( General & Family Physician)
Dr.   ABDUL HAMID MAVLI MD

I keep having this feeling that my heart can just stop for no reason, I was wondering if anyone has heard of that happening, it could just be because I have anxiety problems though. ... View answer

Answered by : Dr. ABDUL HAMID MAVLI ( General & Family Physician)
Dr.   Tushar Kanti Biswas MD

. Whenever I stop taking Indocin within two days my entire body hurts as if I was in a car wreck. I have read ... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)
Dr.  T Chandrakant MD

I was taking Pantoprazole but stopped taking it a couple of weeks ago, now I am experiencing stomach discomfort during the night and it is effecting my sleep, I have tried natural supplements to keep ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)

Mobile Questions and Answers

Dr.   Riyanka Chail MD

Hi, Thanks for writing in. If it is an infection then it will worsen and then the costs of treatment will also increase. It is better you spend a little and consult your doctor now and avoid hospital admission.

Dr. Het Ram Bishnoi MD

Hello Pregnancy , hormonal imbalance , Poly Cystic Ovarian Disease ( PCOD ) , DISEASE OF UTERUS , TENSION , ANXIETY , all these reasons are for young female of reproductive age ( 15-45 years) . Menopause etc in...

Dr. Matin Ahmad Khan MD

Could be due to allergic reason.